Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wellbutrin making me tired

Posted by floatingbridge on April 30, 2009, at 19:37:51

In reply to Re: Wellbutrin making me tired, posted by Zana on April 26, 2009, at 11:34:49

My first go round with wellbutrin was positive for awhile. Recently was up to 450 and could sleep through it. I'm no longer on it.

Candace

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:floatingbridge thread:892801
URL: http://www.dr-bob.org/babble/20090426/msgs/893638.html